Alert archive / Iowa / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 63, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at Jun 10, 2008, 9:16 PM CDT for Mitchell County, Iowa. It was in force for 59 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 10, 2008, 9:16 PM CDT (02:16 UTC)
- Expired
- Jun 10, 2008, 10:15 PM CDT
- In force
- 59 min
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
County Mitchell County, IA
The radar
The La Crosse radar (KARX), 141 km from the middle of the area, began a volume at 02:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 10, 10:09 PM CDT | HAIL 1 | 4 S Little Cedar, IA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 53 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 2.3 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1606 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 86 m²/s²
- 0-3 km storm-relative helicity
- 167 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KARX 110216 SVRARX IAC131-110315- /O.NEW.KARX.SV.W.0063.080611T0216Z-080611T0315Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE LA CROSSE WI 916 PM CDT TUE JUN 10 2008 THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... MITCHELL COUNTY IN NORTH CENTRAL IOWA... * UNTIL 1015 PM CDT * AT 911 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR CARPENTER...OR 14 MILES NORTHWEST OF OSAGE...MOVING EAST AT 28 MPH. THIS WARNING EXTENDS THE PREVIOUS SEVERE THUNDERSTORM WARNING FOR MITCHELL COUNTY. * THE SEVERE THUNDERSTORM WILL BE NEAR... OTRANTO AROUND 920 PM... ST. ANSGAR AND OTRANTO PARK AROUND 925 PM... TOETERVILLE AND HIGHWAY 18 AND COUNTY T 38 AROUND 930 PM... HIGHWAY 218 AND COUNTY T 40 AROUND 935 PM... STACYVILLE AROUND 940 PM... LITTLE CEDAR AND PIONEER STATE PARK AROUND 945 PM... MEYER AND COUNTY ROADS T 54 AND A 31 AROUND 950 PM... BAILEY AND MCINTIRE AROUND 1000 PM... FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS AND STAY AWAY FROM WINDOWS. LAT...LON 4350 9303 4350 9256 4330 9256 4328 9304 TIME...MOT...LOC 0216Z 249DEG 24KT 4339 9301 $$ RABERDING
3 follow-up statements
000 WWUS53 KARX 110227 SVSARX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 927 PM CDT TUE JUN 10 2008 IAC131-110315- /O.CON.KARX.SV.W.0063.000000T0000Z-080611T0315Z/ MITCHELL IA- 927 PM CDT TUE JUN 10 2008 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT FOR MITCHELL COUNTY... AT 924 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR COUNTY ROADS A 39 AND S 70...OR 11 MILES NORTHWEST OF OSAGE...MOVING EAST AT 21 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... ST. ANSGAR AND TOETERVILLE AROUND 935 PM... MITCHELL AROUND 940 PM... HIGHWAY 218 AND COUNTY T 40 AND HIGHWAY 18 AND COUNTY T 38 AROUND 950 PM... STACYVILLE AROUND 955 PM... LITTLE CEDAR AROUND 1000 PM... BROWNVILLE AND MEYER AROUND 1005 PM... COUNTY ROADS T 54 AND A 31 AND PIONEER STATE PARK AROUND 1010 PM... MCINTIRE AND BAILEY AROUND 1015 PM... LAT...LON 4350 9303 4350 9256 4330 9256 4328 9304 TIME...MOT...LOC 0227Z 267DEG 18KT 4337 9297 $$ RABERDING
000 WWUS53 KARX 110245 SVSARX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 945 PM CDT TUE JUN 10 2008 IAC131-110315- /O.CON.KARX.SV.W.0063.000000T0000Z-080611T0315Z/ MITCHELL IA- 945 PM CDT TUE JUN 10 2008 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT FOR MITCHELL COUNTY... AT 944 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR HIGHWAY 18 AND COUNTY T 38...OR NEAR OSAGE...MOVING EAST AT 20 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... LITTLE CEDAR AND MEYER AROUND 955 PM... BROWNVILLE AND PIONEER STATE PARK AROUND 1000 PM... COUNTY ROADS T 54 AND A 31 AROUND 1005 PM... MCINTIRE AND BAILEY AROUND 1010 PM... LAT...LON 4350 9303 4350 9256 4330 9256 4328 9304 TIME...MOT...LOC 0245Z 269DEG 24KT 4333 9282 $$ RABERDING
000 WWUS53 KARX 110256 SVSARX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 957 PM CDT TUE JUN 10 2008 IAC131-110315- /O.CON.KARX.SV.W.0063.000000T0000Z-080611T0315Z/ MITCHELL IA- 957 PM CDT TUE JUN 10 2008 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT FOR MITCHELL COUNTY... AT 952 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR HIGHWAY 18 AND COUNTY T 38...OR NEAR OSAGE...MOVING EAST AT 23 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... LITTLE CEDAR AND MEYER AROUND 1005 PM... BROWNVILLE AND PIONEER STATE PARK AROUND 1010 PM... COUNTY ROADS T 54 AND A 31 AND MCINTIRE AROUND 1015 PM... LAT...LON 4350 9303 4350 9256 4330 9256 4328 9304 TIME...MOT...LOC 0257Z 269DEG 20KT 4330 9277 $$ RABERDING
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 3:30 PM CDT, 5 hours 46 minutes earlier.
Area forecast discussion, Jun 10, 3:30 PM CDT, 5 hours 46 minutes before
AREA FORECAST DISCUSSION...CORRECTED TIME/DATE IN TONIGHT PARAGRAPH
NATIONAL WEATHER SERVICE LA CROSSE WI
330 PM CDT TUE JUN 10 2008
.SHORT TERM...THROUGH FRIDAY NIGHT
FORECAST CONCERNS WERE PRIMARILY FOCUSED ON POTENTIALLY HIGH IMPACT
HEAVY RAIN EVENT...WHICH WOULD HAVE MAJOR IMPACT ON ONGOING FLOODING.
SEVERE WEATHER POTENTIAL WAS ALSO A CONCERN WEDNESDAY INTO THURSDAY.
AFTERNOON SURFACE ANALYSIS HAD LOW PRESSURE MOVING ACROSS NORTHERN
LAKE MICHIGAN...WITH COLD FRONT TRAILING ACROSS CENTRAL WI INTO
SOUTHERN MN. A WARM FRONT EXTENDED FROM NORTHWEST IOWA ACROSS
SOUTHERN SOUTH DAKOTA TO LOW PRESSURE IN WYOMING. ARM OF MID LEVEL
CLOUDS DEVELOPING IN WARM AIR ADVECTION REGIME ALONG MN/IOWA BORDER.
WATER VAPOR IMAGERY INDICATED IMPRESSIVE MID LEVEL CIRCULATION OVER
THE PACIFIC NORTHWEST...WITH SEVERAL SHORT WAVES ROTATING AROUND
THIS FEATURE.
10.12Z NCEP AND EUROPEAN DETERMINISTIC MODEL DATA...ALONG WITH
10.09Z SREF DATA...HAD EXCELLENT CLUSTERING OF UPPER LEVEL AND
SURFACE FEATURES. THIS SUPPORTED HIGH FORECAST CONFIDENCE IN A
POTENTIALLY HIGH IMPACT HEAVY RAINFALL EVENT BETWEEN WEDNESDAY AND
THURSDAY NIGHT. CONSIDERING ONGOING SIGNIFICANT FLOODING...IN SOME
CASES RECORD FLOODING...THIS EVENT COULD HAVE A MAJOR IMPACT ON THE
FORECAST AREA...ESPECIALLY THOSE LOCATIONS ALREADY EXPERIENCING THE
EFFECTS OF LAST WEEKENDS HEAVY RAINFALL. BASED ON HIGH CONFIDENCE OF
HEAVY RAINFALL EVENT...OPTED TO ISSUE A FLASH FLOOD WATCH FOR THE
ENTIRE AREA FROM WEDNESDAY INTO THURSDAY EVENING.
TONIGHT...WARM AIR ADVECTION REGIME CONTINUES AS SOUTHERLY FLOW
RETURNS IN EARNEST. THEREFORE...RAIN PROBABILITIES IN CHANCE CATEGORY
APPEAR REASONABLE. FURTHER WEST...IMPRESSIVE 850MB MOISTURE RETURN IN
AXIS OF HIGH THETA-E AIR ON 50KT LOW LEVEL JET SUPPORTED MCS
DEVELOPMENT IN SOUTHWEST MN BETWEEN 11.06Z-11.12Z. CORFIDI VECTORS
SUGGEST THIS SYSTEM SHOULD PROPAGATE TOWARD THE FORECAST AREA.
WEDNESDAY...STRONG 850MB SOUTHERLY FLOW CONTINUES IMPRESSIVE LOW
LEVEL MOISTURE FEED IMPINGING ON EAST-WEST ORIENTED FRONT.
IN FACT...PRECIPITABLE WATER VALUES EXPECTED TO REACH 1.5-1.8 INCHES.
MCS SHOULD PROPAGATE INTO THE FORECAST AREA BASED ON CORFIDI VECTORS.
QPF AMOUNTS COULD BE UP TO 1-1.5 INCHES...PER HPC GUIDANCE...WITH
THIS INITIAL ROUND OF CONVECTION. RAIN PROBABILITIES AND QPF WERE
INCREASED GENERALLY IN NORTH AND WEST SECTIONS OF THE FORECAST AREA.
WITH REGARD TO SEVERE WEATHER POTENTIAL...SURFACE BASED CAPE OF
1000-2000J/KG APPEARS TO HAVE HIGHEST CHANCE OF DEVELOPING IN
AREAS WEST OF THE MISSISSIPPI RIVER. 0-6KM SHEAR SHOULD REACH
40-50KTS...THUS SUPERCELL STORM MODE MOST LIKELY. PLEASE REFERENCE
LATEST HAZARDOUS WEATHER OUTLOOK AND SPC DAY TWO OUTLOOK FOR
FURTHER DETAILS.
WEDNESDAY NIGHT INTO THURSDAY...AXIS OF STRONGEST LOW LEVEL MOISTURE
FEED CONTINUES TO GRADUALLY SHIFT EASTWARD AHEAD OF COLD FRONT
MOVING INTO THE UPPER MISSISSIPPI VALLEY. WITH SURFACE WAVE ADVANCING
ALONG THE FRONT...THE EFFECT SHOULD BE TO REFOCUS HEAVIEST QPF WEST
OF THE MISSISSIPPI RIVER WEDNESDAY EVENING...THEN SHIFT EASTWARD
OVERNIGHT AND INTO THURSDAY. RAIN PROBABILITIES AND QPF WERE
INCREASED OVER MOST OF THE AREA. MODEL QPF AND HPC GUIDANCE SUPPORTED
RAINFALL AMOUNTS IN THIS TIME FRAME COULD YIELD AN ADDITIONAL
1 TO 2 INCHES OF RAIN.
SEVERE WEATHER POTENTIAL APPEARS HIGHEST ON THURSDAY IN EAST AND
SOUTH SECTIONS OF THE FORECAST AREA. THIS WAS WHERE SBCAPE VALUES
OF 1000-2000J/KG COULD BE JUXTAPOSED WITH 40-50KTS 0-6KM SHEAR.
OBVIOUSLY...PROGRESSION OF FRONT AND AMOUNT OF CLOUD COVER WILL
HAVE AN INFLUENCE ON DEGREE OF INSTABILITY AND THUS AREAL EXTENT OF
SEVERE WEATHER THREAT.
.LONG TERM...SATURDAY THROUGH TUESDAY
PRIMARY FORECAST CONCERNS THIS TIME FRAME WERE WITH ADDITIONAL RAIN
CHANCES AND THEN WHETHER CONDITIONS SHOULD BEGIN DRYING OUT.
DETERMINISTIC GFS AND ECMWF...ALONG WITH PROBABILISTIC DATA...SUGGEST
A SURFACE AND UPPER LEVEL WAVE SHOULD IMPACT THE FORECAST AREA DURING
THE WEEKEND. LOW LEVEL WARM AIR ADVECTION AND THEN COLD FRONT PASSAGE
APPEARS TO BE FOCUS FOR RAIN CHANCES SATURDAY INTO MONDAY. AT THIS
TIME...RAIN CHANCES AS IN CURRENT DATA BASE APPEAR REASONABLE AND NO
CHANGES WERE MADE TO THIS PORTION OF EXTENDED OUTLOOK.
LOOKING FURTHER AHEAD...DETERMINISTIC GFS AND ECMWF BOTH SUPPORTED
A CONSISTENT SIGNAL OF UPPER AIR FLOW BECOMING NORTHWESTERLY ON
DAYS 6-7...MONDAY INTO TUESDAY. RESULT WOULD BE LARGE SURFACE HIGH
PRESSURE BUILDING IN DURING THE EARLY PART OF NEXT WEEK...THUS
ALLOWING CONDITIONS TO DRY OUT.
&&
.AVIATION...
A FRONTAL BOUNDARY WILL SAG SOUTH ACROSS THE REGION...LAYING UP WEST
TO EAST FROM THE MN/IA INTO SOUTHERN WI. THERE COULD BE A FEW POPUP
-SHRA/TS IN THE VICINITY OF THE BOUNDARY LATE THIS AFTERNOON/EVE...
BUT THE BETTER CHANCES LOOK TO LIE OVER NORTHEAST/EASTERN WI...WHERE
A 500 MB SHORTWAVE TROUGH WILL BE SPINNING ACROSS THOSE AREAS.
BELIEVE CHCS ARE LOW ENOUGH TO NOT INCLUDE MENTION AT KRST/KLSE FOR
NOW. TONIGHT...LOW LEVEL JET FOCUSES INTO AND NORTH OF A WEST TO EAST
RUNNING SFC BOUNDARY ACROSS SD/WESTERN MN. AN MCS SHOULD RESULT...
THEN TRACK EAST OVERNIGHT AND WED MORNING. THERE WILL BE AN
INCREASED THREAT FOR SHRA/TS AFTER 12Z WED AS A RESULT. THE FRONT
SHOULD GRADUALLY LIFT BACK TO THE NORTH AS A WARM FRONT WED AFT...
TURNING THE WINDS FROM THE EAST TO A MORE SOUTHERLY DIRECTION. EXPECT
VFR CONDITIONS THROUGH MOST OF TONIGHT...WITH AN INCREASED RISK OF
MVFR CEILINGS/VSBYS WITH PCPN ON WED.
.HYDROLOGY...
AS MENTIONED EARLIER IN THIS DISCUSSION...CONFIDENCE WAS HIGH IN
POTENTIALLY HEAVY RAIN EVENT TO AFFECT THE FORECAST AREA BETWEEN
WEDNESDAY AND THURSDAY EVENING. BASED ON HPC GUIDANCE...NCEP AND
EUROPEAN DETERMINISTIC MODEL SUITE AND SREF DATA...QPF AMOUNTS OF
1 TO 4 INCHES APPEAR LIKELY IN THE FORECAST AREA.
DUE TO ONGOING FLOODING...CONCERNS WERE WITH EFFECTS OF EXPECTED
HEAVY RAINFALL TO ENHANCE DANGERS ASSOCIATED WITH ALREADY DAMAGED
INFRASTRUCTURE...SUCH AS BRIDGES AND ROADS...FROM THIS PAST WEEKEND.
IN ADDITION...OTHER EFFECTS COULD BE SLOWER DROP ON RIVER SYSTEMS
AND POTENTIAL SECOND CRESTS AS SOME SITES.
&&
.ARX WATCHES/WARNINGS/ADVISORIES...
WI...FLASH FLOOD WATCH FROM WEDNESDAY MORNING THROUGH LATE THURSDAY
NIGHT FOR WIZ017-WIZ029-WIZ032-WIZ033-WIZ034-WIZ041-WIZ042-
WIZ043-WIZ044-WIZ053-WIZ054-WIZ055-WIZ061.
MN...FLASH FLOOD WATCH FROM WEDNESDAY MORNING THROUGH LATE THURSDAY
NIGHT FOR MNZ079-MNZ086-MNZ087-MNZ088-MNZ094-MNZ095-MNZ096.
IA...FLASH FLOOD WATCH FROM WEDNESDAY MORNING THROUGH LATE THURSDAY
NIGHT FOR IAZ008-IAZ009-IAZ010-IAZ011-IAZ018-IAZ019-IAZ029-
IAZ030.
&&
SHORT/LONG TERM...THOMPSON
AVIATION..........RIECKHazardous weather outlook, Jun 10, 3:00 PM CDT, 6 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 300 PM CDT TUE JUN 10 2008 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-032>034- 041>044-053>055-061-111000- ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE- FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE- MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU-VERNON- WABASHA-WINNESHIEK-WINONA- 300 PM CDT TUE JUN 10 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST MINNESOTA... NORTHEAST IOWA...AND SOUTHWEST INTO CENTRAL WISCONSIN. .DAY ONE...TONIGHT A WARM FRONT WILL SETTLE WEST TO EAST ACROSS THE REGION TONIGHT...AND COULD RESULT IN A FEW SHOWERS AND ISOLATE THUNDERSTORMS. LATER TONIGHT THOUGH...A STRONG SURGE OF MOISTURE INTO AND NORTH OF THE BOUNDARY WILL TRIGGER A THUNDERSTORM COMPLEX ACROSS NORTH DAKOTA AND WESTERN MINNESOTA. THIS COMPLEX WILL TRACK EAST OVERNIGHT... MOVING INTO PARTS OF SOUTHEAST MINNESOTA AND NORTHEAST IOWA BY WEDNESDAY MORNING. HEAVY RAIN WILL BE POSSIBLE WITH SOME OF THE STRONGER STORMS...BUT LARGE HAIL AND DAMAGING WINDS ARE NOT EXPECTED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A THUNDERSTORM COMPLEX IS EXPECTED TO BE TRACKING EAST ACROSS THE AREA WEDNESDAY MORNING. HEAVY RAIN WILL BE POSSIBLE WITH THIS ACTIVITY...BUT LARGE HAIL OR DAMAGING WINDS ARE NOT ANTICIPATED. THIS WARM FRONT SHOULD GRADUALLY MOVE NORTHWARD WEDNESDAY AFTERNOON...WHILE A COLD FRONT CONTINUES TO MOVE EAST ACROSS THE NORTHERN PLAINS. AN UNSTABLE AND VERY MOIST AIR MASS WILL BUILD AHEAD OF THIS COLD FRONT...LEADING TO THUNDERSTORM DEVELOPMENT ALONG AND AHEAD OF IT. THE INSTABILITY AND WIND PROFILES WOULD SUPPORT SEVERE STORMS...WITH LARGE HAIL...DAMAGING WINDS...HEAVY RAIN...AND ISOLATED TORNADOES ALL POSSIBLE. THE BETTER THREAT LOCALLY WILL BE WEDNESDAY NIGHT...AND WEST OF THE MISSISSIPPI RIVER. THE COLD FRONT WILL THEN TRACK ACROSS THE REGION ON THURSDAY...WITH AGAIN FAVORABLE CONDITIONS FOR SEVERE WEATHER. WITH GROUNDS SATURATED...AND MANY AREAS RIVERS JUST FALLING BELOW FLOOD STAGE...ANY ADDITIONAL RAINFALL WILL LEAD TO A HEIGHTEN RISK FOR COUNTY WIDE FLASH FLOODING...ALONG WITH MORE RIVER FLOODING. RAINFALL AMOUNTS OF 1 TO 4 INCHES WILL BE POSSIBLE FOR WEDNESDAY THROUGH THURSDAY. A FLOOD WATCH IS IN EFFECT THROUGH LATE THURSDAY NIGHT TO ACCOUNT FOR THE FLOODING THREAT. ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE FROM SUNDAY INTO MONDAY. AT THIS TIME...NO SEVERE WEATHER IS ANTICIPATED WITH THESE THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED WEDNESDAY AND THURSDAY AFTERNOON AND EVENING. IN ADDITION...RAINFALL REPORTS WOULD BE APPRECIATED FROM WEDNESDAY THROUGH THURSDAY NIGHT. .EMERGENCY MANAGEMENT COORDINATION... A CALL IS SCHEDULED FOR 9 AM WEDNESDAY MORNING...FOCUSING ON THE THREAT FOR HEAVY RAIN WEDNESDAY AND THURSDAY. RIECK
In the hours before
Local storm report, Jun 10, 8:35 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
835 PM CDT TUE JUN 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM HAIL 10 W OSAGE 43.28N 93.01W
06/10/2008 E1.00 INCH MITCHELL IA TRAINED SPOTTER
&&
JLRLocal storm report, Jun 10, 8:41 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
841 PM CDT TUE JUN 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM HAIL 2 W OSAGE 43.28N 92.85W
06/10/2008 E1.00 INCH MITCHELL IA LAW ENFORCEMENT
&&
JLRLocal storm report, Jun 10, 8:46 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
846 PM CDT TUE JUN 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0841 PM HAIL OSAGE 43.28N 92.81W
06/10/2008 E0.75 INCH MITCHELL IA EMERGENCY MNGR
&&
JLRLocal storm report, Jun 10, 8:53 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
853 PM CDT TUE JUN 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0852 PM HAIL OSAGE 43.28N 92.81W
06/10/2008 E1.00 INCH MITCHELL IA EMERGENCY MNGR
HAIL COVERING THE GROUND TWO INCHES DEEP.
&&
JLRLocal storm report, Jun 10, 8:57 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
857 PM CDT TUE JUN 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0856 PM HAIL 5 NE OSAGE 43.33N 92.74W
06/10/2008 E1.75 INCH MITCHELL IA TRAINED SPOTTER
&&
JLRLocal storm report, Jun 10, 9:14 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
914 PM CDT TUE JUN 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0856 PM FUNNEL CLOUD 7 N FLOYD 43.23N 92.74W
06/10/2008 MITCHELL IA LAW ENFORCEMENT
FUNNEL CLOUD REPORTED ALONG MITCHELL FLOYD COUNTY LINE
&&
JLRThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 8:18 PM CDT | Severe Thunderstorm Warning | ARX | Floyd, Mitchell | 57 min |
| Jun 10, 9:09 PM CDT | Tornado Warning | ARX | Chickasaw, Floyd, Howard, Mitchell | 45 min |
| Jun 10, 9:53 PM CDT | Severe Thunderstorm Warning | ARX | Chickasaw, Howard | 41 min |
| Jun 10, 10:09 PM CDT | Severe Thunderstorm Warning | ARX | Howard, Mitchell | 45 min |
| Jun 11, 10:50 AM CDT | River Flood Warning | ARX | Floyd, Mitchell | 4 days |
| Jun 11, 12:15 PM CDT | River Flood Warning | ARX | Clayton | 5 days |
| Jun 11, 12:15 PM CDT | River Flood Warning | ARX | Clayton | 8 days |
Nearby
Severe Thunderstorm Warnings in Iowa, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.